# SDR ASOA2012121302641

- Difficulty date: November 26, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 33,544 hours, 31,136 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 VERTICAL POST LBL 18 AFT OTBD (UPPER) RADIUS FAILS NDT WITH AN INDICATION GREATER THAN 50 PERCENT SCREEN HEIGHT.  REPAIRED IAW REO 601R-53-41-1643.
